| Model Number |
48551045 |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device remains implanted.
Event or Problem Description
A company representative reported that the tulip of an oasys occiput plate assembly fractured post-operatively.No adverse consequences were reported.Revision surgery has not been performed nor scheduled at this time.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion h3 other text : device remains implanted.
Event or Problem Description